# SDR GLBA96144

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RHI - LANDING GEAR WILL NOT COME UP.  FERRIED TO SPW, MAINTENANCE COULD NOT DUPLICATE, BUT CHANGED LANDING GEAR CONTROL HANDLE PRECAUTIONARY.  ALSO, REMOVED AND REPLACED HYDRAULIC POWER PACK AND 60 AMP LANDING GEAR CIRCUIT BREAKER.  TEST FLIGHT SATISFACTORY.  (M)
